MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRIA SOFT; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION TRIA SOFT; STENT, URETERAL
Model Number M0061903240
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the ureteroscopy procedure, a tear was found in the stent.The procedure was completed with another of the same device and no patient complications.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0414 captures the reportable event of stent-torn material, inside the patient.
 
Additional Manufacturer Narrative
Imdrf device code a0414 captures the reportable event of stent-torn material, inside the patient.The returned tria ureteral stent was analyzed, and upon magnification it was observed that the bladder coil was torn.Additionally, the suture and positioner were not returned.The reported event was confirmed.With all the available information, boston scientific concludes that the reported event was confirmed.It is possible to concluded that this problem could be caused by operational factors, the retrieval line may be removed before placement at the physician's discretion.If the retrieval line is removed using excess force and for the way that the device was pulled out the bladder coil may get the coil hole torn, during the preparation affecting the performance of the device.Therefore, all compiled information on this investigation determines that the most probable cause is failure to follow instructions since the adverse event occurred during the preparation and the device had no influence on event.
 
Event or Problem Description

Brand Name
TRIA SOFT
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19400166
Report Number2124215-2024-30322
Device Sequence Number8299454
Product Code FAD
UDI-Device Identifier08714729959915
UDI-Public08714729959915
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K191609
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061903240
Device Catalogue Number1983-02
Device Lot Number0032867154
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2024
Supplement Date Received by Manufacturer06/12/2024
Initial Report FDA Received Date05/27/2024
Supplement Report FDA Received Date07/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown